# SDR DALA1033263771

- Difficulty date: November 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 28,853 hours, 10,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING INOPERATIVE AT ROWS 10 THRU 15.   REPLACED BATTERY PACK, CHECKS OK.  (2010-D1402) (DL738103244)
